An approximation model for the density-dependent magnetohydrodynamic equations

Pages: 207 - 216, Issue special, November 2013

 Abstract        References        Full Text (314.3K)              

Jishan Fan - Department of Applied Mathematics, Nanjing Forestry University, Nanjing, 210037, China (email)
Tohru Ozawa - Department of Applied Physics, Waseda University, Tokyo, 169-8555, Japan (email)

Abstract: The global Cauchy problem for an approximation model for the density-dependent MHD system is studied. The vanishing limit on $\alpha$ is also discussed.

Keywords:  Density-dependent, MHD, MHD-alpha.
Mathematics Subject Classification:  Primary: 35Q35; Secondary: 76D03.

Received: July 2012; Published: November 2013.